# SDR 96ZZZM1029

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49186
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1155-1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-15, FOUND CORROSION AROUND SCREW HOLE OF FLOOR SUPPORT TEE ANGLE, FS 1155 TO FS 1212, RBL 8.  REPLACED TEE ANGLE PER SRM 57-01.  (M)
